# SDR 20001229AP004

- Difficulty date: January 10, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145194
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

ORD - FLT 4065 - FLIGHT CREW GOT A AFT CARGO SMOKE INDICATION.  DISCHARGED BOTH BOTTLES.  NO SIGNS OF FIRE OR SMOKE.  REMOVED AND REPLACED BOTH FIRE BOTTLES AND SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
